# SDR DXTA2023062889760

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0095
- Aircraft time: 6,132 hours, 4,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: MAIN CABIN DOOR EXIT LIGHT AND SEAT #10 TOE KICK LIGHT REMAIN ILLUMINATED AFTER EMER LIGHTS AND BATTERY POWER ARE OFF.  GAINED ACCESS TO AND RESET INERTIA SWITCH SC001. SYSTEM OPS CHECKS GOOD IAW AMM CH 33-50-00.
